RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Voronova, Yuliya Gennad'evna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:243
Abstract pages:667
Full texts:262
References:99
E-mail:

http://www.mathnet.ru/eng/person55859
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. Yu. G. Voronova, A. V. Zhiber, “Symmetries and Goursat problem for system of equations $u_{xy}=e^{u+v}u_y$, $v_{xy}=-e^{u+v}v_y$”, Ufimsk. Mat. Zh., 5:3 (2013),  20–27  mathnet  mathscinet  elib; Ufa Math. J., 5:3 (2013), 20–27
2010
2. Yu. G. Voronova, “About problem of Cauchy for linear hyperbolic system of the equations with zero generalized Laplace invariants”, Ufimsk. Mat. Zh., 2:2 (2010),  20–26  mathnet  zmath  elib
2009
3. A. V. Zhiber, Yu. G. Mihaylova, “Algorithm of building the solution of hyperbolic system of equation”, Ufimsk. Mat. Zh., 1:3 (2009),  28–45  mathnet  zmath  elib
2007
4. A. V. Zhiber, Yu. G. Mikhailova, “On hyperbolic systems of equations with zero generalized Laplace invariants”, Trudy Inst. Mat. i Mekh. UrO RAN, 13:4 (2007),  74–83  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 261, suppl. 1 (2008), S154–S164  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019